Alert archive / New Mexico / Red Flag Warnings in 2014

Red Flag Warning 12, NWS El Paso, TX

April 11, 20148 counties in New Mexico; El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this red flag warning at Apr 11, 2014, 7:17 AM MDT for 8 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Apr 12, 2014, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 11, 2014, 7:17 AM MDT (13:17 UTC)
In effect from
Apr 12, 2014, 12:00 PM MDT
Expired
Apr 12, 2014, 9:00 PM MDT
In force
9 hr
Issued by
NWS El Paso, TX

Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 13:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 1.3 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2014-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2014-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5546 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
-18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

881 
WWUS84 KEPZ 111317
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
717 AM MDT FRI APR 11 2014

...SATURDAY WILL BE A CRITICAL FIRE WEATHER DAY AS EXTREMELY DRY
CONDITIONS CONTINUE IN THE MEANTIME...

.EXTREMELY DRY CONDITIONS AND ABOVE NORMAL TEMPERATURES WILL
CONTINUE TODAY WITH MINIMUM RH VALUES DROPPING INTO THE SINGLE
DIGITS AGAIN EVEN IN THE HIGHER TERRAIN. RH RECOVERY WAS POOR
LAST NIGHT AND WILL BE POOR AGAIN AS HIGH CLOUDS MOVE IN
OVERNIGHT AND LIMIT COOLING. AN UPPER LEVEL DISTURBANCE WILL 
BRING INCREASING SOUTHWEST WINDS TO THE AREA ON SATURDAY. THE
ADDITION OF STRONG WINDS TO THE ALREADY DRY CONDITIONS WILL LEAD
TO CRITICAL FIRE WEATHER CONDITIONS SATURDAY. 

NMZ110>113-TXZ055-056-112115-
/O.UPG.KEPZ.FW.A.0009.140412T1800Z-140413T0300Z/
/O.NEW.KEPZ.FW.W.0012.140412T1800Z-140413T0300Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
717 AM MDT FRI APR 11 2014

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT SATURDAY DUE
TO STRONG WINDS AND LOW HUMIDITY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM
MDT SATURDAY. THIS UPGRADES THE FIRE WEATHER WATCH PREVIOUSLY IN
EFFECT.

* AREA AFFECTED: SOUTHWEST AND SOUTH-CENTRAL NEW MEXICO INCLUDING
  FIRE WEATHER ZONES 110...111...112...AND 113. FAR WEST TEXAS
  INCLUDING FIRE WEATHER ZONES 055 AND 056.

* TIMING: SATURDAY FROM NOON TO 9 PM MDT.

* WIND: SOUTHWEST 20 TO 30 MPH AT THE 20-FOOT LEVEL WITH GUSTS 35
  TO 40 MPH. STRONGEST IN THE AFTERNOON AND ALONG EAST-FACING
  SLOPES.

* HUMIDITY: MINIMUM RH 8 TO 13 PERCENT SATURDAY WITH EXTREMELY DRY
  CONDITIONS FRIDAY AND POOR OVERNIGHT RECOVERY FRIDAY NIGHT.

* IMPACTS...ANY ON-GOING FIRES OR NEW FIRES THAT DEVELOP WILL
  LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

HARDIMAN
2 follow-up statements
333 
WWUS84 KEPZ 112047
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
247 PM MDT FRI APR 11 2014

...SATURDAY WILL BE A CRITICAL FIRE WEATHER DAY AS EXTREMELY DRY
CONDITIONS CONTINUE IN THE MEANTIME...

.EXTREMELY DRY CONDITIONS AND ABOVE NORMAL TEMPERATURES WILL
CONTINUE THIS AFTERNOON WITH MINIMUM RH VALUES DROPPING INTO THE
SINGLE DIGITS AGAIN EVEN IN THE HIGHER TERRAIN. RH RECOVERY WILL
BE POOR AGAIN TONIGHT AS HIGH CLOUDS MOVE IN AND LIMIT COOLING.
AN UPPER LEVEL DISTURBANCE WILL BRING INCREASING SOUTHWEST WINDS
TO THE AREA ON SATURDAY. THE ADDITION OF STRONG WINDS TO THE
ALREADY DRY CONDITIONS WILL LEAD TO CRITICAL FIRE WEATHER
CONDITIONS SATURDAY.

NMZ110>113-TXZ055-056-121315-
/O.CON.KEPZ.FW.W.0012.140412T1800Z-140413T0300Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
247 PM MDT FRI APR 11 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT
SATURDAY DUE TO STRONG WINDS AND LOW HUMIDITY...

* AREA AFFECTED: SOUTHWEST AND SOUTH-CENTRAL NEW MEXICO 
  INCLUDING FIRE WEATHER ZONES 110...111...112...AND 113. FAR 
  WEST TEXAS INCLUDING FIRE WEATHER ZONES 055 AND 056. 

* TIMING: SATURDAY FROM NOON TO 9 PM MDT.

* WIND: SOUTHWEST 20 TO 30 MPH AT THE 20-FOOT LEVEL WITH GUSTS
  35 TO 40 MPH. STRONGEST IN THE AFTERNOON AND ALONG 
  EAST-FACING SLOPES. 

* HUMIDITY: MINIMUM RH 8 TO 13 PERCENT SATURDAY WITH EXTREMELY
  DRY CONDITIONS FRIDAY AND POOR OVERNIGHT RECOVERY FRIDAY 
  NIGHT. 

* IMPACTS...ANY ON-GOING FIRES OR NEW FIRES THAT DEVELOP WILL 
  LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

HARDIMAN
629 
WWUS84 KEPZ 121355
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
755 AM MDT SAT APR 12 2014

...SATURDAY WILL BE A CRITICAL FIRE WEATHER DAY AS EXTREMELY DRY
CONDITIONS CONTINUE IN THE MEANTIME...

.EXTREMELY DRY CONDITIONS AND ABOVE NORMAL TEMPERATURES WILL
CONTINUE THIS AFTERNOON WITH MINIMUM RH VALUES DROPPING INTO THE
SINGLE DIGITS AGAIN EVEN IN THE HIGHER TERRAIN. RH RECOVERY WILL
BE POOR AGAIN TONIGHT AS HIGH CLOUDS MOVE IN AND LIMIT COOLING.
AN UPPER LEVEL DISTURBANCE WILL BRING INCREASING SOUTHWEST WINDS
TO THE AREA ON SATURDAY. THE ADDITION OF STRONG WINDS TO THE
ALREADY DRY CONDITIONS WILL LEAD TO CRITICAL FIRE WEATHER
CONDITIONS SATURDAY.

NMZ110>113-TXZ055-056-130300-
/O.CON.KEPZ.FW.W.0012.140412T1800Z-140413T0300Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
755 AM MDT SAT APR 12 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER
ZONES 055...056...110...111...112 AND 113...

* AREA AFFECTED: SOUTHWEST AND SOUTH-CENTRAL NEW MEXICO 
  INCLUDING FIRE WEATHER ZONES 110...111...112...AND 113. FAR 
  WEST TEXAS INCLUDING FIRE WEATHER ZONES 055 AND 056. 

* TIMING: SATURDAY FROM NOON TO 9 PM MDT.

* WIND: SOUTHWEST 20 TO 30 MPH AT THE 20-FOOT LEVEL WITH GUSTS 
  35 TO 40 MPH. STRONGEST IN THE AFTERNOON AND ALONG 
  EAST-FACING SLOPES.

* HUMIDITY: MINIMUM RH 8 TO 13 PERCENT SATURDAY WITH EXTREMELY 
  DRY CONDITIONS FRIDAY AND POOR OVERNIGHT RECOVERY FRIDAY 
  NIGHT. 

* IMPACTS...ANY ON-GOING FIRES OR NEW FIRES THAT DEVELOP WILL 
  LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Apr 11, 2:33 AM MDT, 4 hours 44 minutes earlier.

Area forecast discussion, Apr 11, 2:33 AM MDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
233 AM MDT FRI APR 11 2014

.SYNOPSIS...
VERY DRY CONDITIONS AGAIN TODAY FOR THE BORDERLAND REGION WITH
ANOTHER WARM AFTERNOON AHEAD. DEEP MIXING WILL ALLOW FOR SOME
INFREQUENT AND LIGHT BREEZY CONDITIONS THIS AFTERNOON. THE DEEP
WESTERLY FLOW WILL KEEP SOME HIGH CLOUDS OVER THE REGION TODAY.
AN APPROACHING PACIFIC TROUGH WILL BRING OUR NEXT WINDY DAY ON
SATURDAY. WILDFIRE CONCERNS WILL BE HIGH AND THE POSSIBILITY FOR
WIDESPREAD DUST IS ALSO INCREASED FOR SATURDAY AFTERNOON. SLIGHTLY
COOLER SUNDAY BEHIND THAT TROUGH PASSAGE AND THEN COOLING TO NEAR
NORMAL FOR MONDAY AND TUESDAY BEHIND A DRY COLD FRONT. ALL OF
NEXT WEEK LOOKS DRY WITH WINDY CONDITIONS RETURNING MID WEEK.
CHANCES FOR RAIN THROUGH THE NEXT SEVEN DAYS LOOK BLEAK WITH ONLY
A SLIGHT CHANCE FOR THE HIGH COUNTRY OF THE GILA ON SATURDAY AND
THE EAST SLOPES OF THE SACRAMENTO MOUNTAINS ON MONDAY.

&&

.DISCUSSION...
TODAY THE WEAK UPPER-LEVEL RIDGE OVER THE SOUTHWEST U.S. WILL
CONTINUE TO FLATTEN AND SHIFT EAST AS AN UPPER-LEVEL PACIFIC LOW
MOVES IN. THE DEEP ZONAL FLOW OVER THE REGION WILL KEEP THE
REGION BOTH WARM AND VERY DRY...BUT WILL CONTINUE TO KEEP THE
TRAJECTORY FAVORABLE FOR HIGH AND MID CLOUDS TO STREAM OVERHEAD.
UPPER AIR SOUNDINGS HAVE SHOWN TWO CONSECUTIVE RUN WITH ONLY .09"
OF PRECIPITABLE WATER. THIS IS AS DRY AS WE GET IN THIS REGION AT
ANY TIME OF THE YEAR. THIS CAUSES INCREASED WILDFIRE CONCERN AS
VEGETATION DRIES OUT CONSIDERABLE AND BECOME RIPE FOR IGNITION.
MILD NIGHT TEMPS AND THE DRY AIR WILL KEEP THE RELATIVE HUMIDITIES
VERY LOW.

TODAY WILL BE A LOT LIKE YESTERDAY WAS WITH VERY LITTLE CHANGE IN
THE GENERAL PATTERN. SLIGHTLY BREEZY THIS AFTERNOON THANKS TO
DEEP MIXING AND SOME 20KT+ WINDS ALOFT TO MIX DOWN IN ASSOCIATION
WITH WEAK SURFACE TROUGHING TO OUR EAST. TEMPS WILL AGAIN TEASE
THE 90 DEGREE MARK ACROSS THE LOWLANDS...BUT MOSTLY MAX OUT IN THE
M-U 80S. IT WILL ALL BE DEPENDENT ON THE THICKNESS OF THE HIGH
CLOUDS. IT APPEARS THAT SKIES WILL BE VARIABLE THROUGH THE DAY
WITH PARTLY TO MOSTLY SUNNY PERIODS DUE TO MOSTLY HIGH CLOUDS.

SATURDAY IS THE DAY TO WATCH...AND BRINGS SOME CONCERN...AS AN
APPROACHING PACIFIC LOW OPENS UP AS A TROUGH AND MOVES OVER AZ.
FOR OUR AREA THIS MEANS A SHARP INCREASE IN WINDS AS A DEEP LEE
SURFACE TROUGH DEVELOPS AND WINDS ALOFT INCREASE. WE SEE LIKELY
WIND ADVISORY WIND SPEEDS AND VERY DRY CONDITIONS. THE AMOUNT OF
CLOUDS WILL HAVE AN IMPACT ON THE ACTUAL WIND SPEEDS BUT THE
MODELS SUGGEST SUSTAINED 30 MPH WITH GUSTS NEAR 45 MPH ARE
SUPPORTED BY THE PRESSURE GRADIENTS AND MIXING. THE TROUGH PASSAGE
APPEARS DRY IN ALL MODELS...SO WE HAVE PULLED MOST MOUNTAIN POPS
FOR SAT/SUN TIMEFRAME...BUT NOW HAVE REINTRODUCED SLIGHT CHANCE
FOR THE GILA HIGH COUNTRY FOR SAT AFTN/EVE. EXPECT LIGHT RAIN
ONLY. MAYBE A BUILDUP WITH A WEAK AND SHORT-LIVE THUNDERSTORM TOO.
THE WINDS WILL BE THE IMPACT WEATHER AS THEY COMBINE WITH VERY DRY
CONDITIONS TO ELEVATE FIRE DANGER CONCERNS AND LIKELY GIVE US A
BROWN DAY WITH WIDESPREAD RAISE DUST ON SW WINDS.

SLIGHTLY COOLER CONDITIONS...BUT STILL ABOVE NORMAL FOR SUNDAY
BEHIND THE TROUGH. MONDAY WILL BE COOLER YET AS A BACKDOOR COLD
FRONT DROPS IN FROM THE NE BEHIND THE DEPARTED UPPER SYSTEM. TEMPS
LOOK TO TRIM BY AROUND 10 DEGREES AND VERY NEAR NORMAL. THERE MAY
BE A BIT OF MOISTURE MOVE OVER THE SACS WITH THE EAST PUSH BUT IT
LOOKS QUITE MINIMAL. HAVE INTRODUCES SLIGHT CHANCE OF LIGHT
SHOWERS TO THE EAST SLOPES FOR MON AFTERNOON. OTHERWISE KEEPING
THE FORECAST DRY.

TEMPS WILL QUICKLY REBOUND WED AND THU AS WINDS TURN BACK WESTERLY
IN RESPONSE TO THE APPROACH OF AN UPPER TROUGH. THESE DAYS LOOK
BE BE WINDY AND WILL BE OUR NEXT DAYS OF SIGNIFICANCE AS WE LOOK
TO REINTRODUCE STRONG WINDS AND HIGHER FIRE DANGER THOSE DAYS AS
ANOTHER PACIFIC TROUGH PASSES TO OUR NORTH AND LEAVES US DRY...WARM...
AND DUSTY.

&&

.AVIATION...VALID 11/12Z-12/12Z...
VFR CONDITIONS AND LIGHT TO MODERATE WINDS WILL SLIGHTLY BREEZY
AFTERNOON CONDITIONS AOB 15-20KTS FROM 230-260 DEGREES. VARIABLE HIGH
CLOUDS TODAY AND POSSIBLY SOME MID CLOUDS SCT-BKN 150-250. STRONGER WEST-
SOUTHWEST WINDS ARE DUE TO RETURN SATURDAY. AIRPORT WIND ADVISORY
LIKELY SATURDAY WITH SW WINDS 25-35KT G 45KTS AND VSBY 1-3SM IN
BLDU.

&&

.FIRE WEATHER...
TEMPERATURES WILL REMAIN ELEVATED MUCH ABOVE NORMAL TODAY AS
WESTERLY FLOW ALOFT INCREASES AND UPPER LEVEL RIDGE CONTINUES TO
FLATTEN OUT. TEMPS WILL BE RUNNING A SOLID 10-15 DEGREES ABOVE
SEASONAL TODAY AND SATURDAY WITH LOWLAND AREAS FLIRTING WITH 90F. VERY
DRY CONDITIONS WILL CONTINUE...WITH SINGLE DIGIT DEWPOINTS
YIELDING MIN RH VALUES IN THE SINGLE DIGITS EVEN FOR THE HIGHER
TERRAIN. OVERNIGHT RECOVERY WILL BE LIMITED AS WELL...WITH MANY
LOWLAND AREAS STAYING BELOW 15 PERCENT. INCREASING HIGH CLOUDS
TONIGHT MAY LIMIT RADIATIONAL COOLING...ESPECIALLY WEST OF THE RIO
GRANDE...WHICH WILL KEEP RH VALUES LOWER AS WELL.

THE CONDITIONS ABOVE ARE THE SETUP FOR CRITICAL FIRE BEHAVIOR. A
PROLONGED PERIOD OF WARMING AND DRYING OF THE FUELS. THE CONDITIONS
BELOW ARE THE TRIGGER THAT CAUSES EXPLOSIVE FIRE GROWTH AND
EXTREME FIRE BEHAVIOR.

SATURDAY AFTERNOON WILL BRING A FAST-MOVING SHORTWAVE TROUGH INTO
THE AREA. THE RESPONSE WILL BE STRONG SOUTHWEST WINDS INCREASING TO
THE 30-40 MPH RANGE WITH CONTINUED RELATIVE HUMIDITY IN THE 10-15
PERCENT RANGE. THIS WILL SURELY LEAD TO CRITICAL FIRE WEATHER
CONDITIONS FOR SATURDAY. A FIRE WEATHER WATCH HAS ALREADY BEEN
ISSUED FOR SATURDAY AND WILL LIKELY BE UPGRADED TO A RED FLAG
WARNING TODAY FOR SATURDAY.

COOLER TEMPERATURES AND BREEZY NORTHWEST WINDS ARE ON TAP FOR
SUNDAY...FOLLOWED BY EVEN COOLER TEMPERATURES WITH A BACKDOOR
FRONT MONDAY AND TUESDAY. GUSTY WEST WINDS AND WARMER TEMPS WILL
RETURN MID/LATE NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 87  64  87  61  82 /   0   0   0   0   0
SIERRA BLANCA           84  57  86  52  79 /   0   0   0   0   0
LAS CRUCES              84  57  88  51  80 /   0   0   0   0   0
ALAMOGORDO              83  56  84  52  79 /   0   0   0   0   0
CLOUDCROFT              60  44  62  39  57 /   0   0   0   0   0
TRUTH OR CONSEQUENCES   83  56  84  51  79 /   0   0   0   0   0
SILVER CITY             79  50  80  47  74 /   0   0   0   0   0
DEMING                  87  53  85  47  80 /   0   0   0   0   0
LORDSBURG               87  54  84  47  80 /   0   0   0   0   0
WEST EL PASO METRO      88  63  88  59  81 /   0   0   0   0   0
DELL CITY               88  54  87  51  79 /   0   0   0   0   0
FORT HANCOCK            90  61  91  56  84 /   0   0   0   0   0
LOMA LINDA              81  58  82  53  75 /   0   0   0   0   0
FABENS                  88  64  90  54  81 /   0   0   0   0   0
SANTA TERESA            86  60  88  55  82 /   0   0   0   0   0
WHITE SANDS HQ          83  64  86  59  79 /   0   0   0   0   0
JORNADA RANGE           82  49  84  46  79 /   0   0   0   0   0
HATCH                   81  53  85  48  80 /   0   0   0   0   0
COLUMBUS                88  57  85  53  80 /   0   0   0   0   0
OROGRANDE               84  57  85  53  81 /   0   0   0   0   0
MAYHILL                 69  49  75  44  67 /   0   0   0   0   0
MESCALERO               71  45  75  43  67 /   0   0   0   0   0
TIMBERON                69  44  70  41  67 /   0   0   0   0   0
WINSTON                 76  49  75  45  71 /   0   0   0   0   0
HILLSBORO               80  54  81  50  74 /   0   0   0   0   0
SPACEPORT               84  54  83  50  77 /   0   0   0   0   0
LAKE ROBERTS            76  45  75  41  70 /   0   0   0   0   0
HURLEY                  80  50  81  48  74 /   0   0   0   0   0
CLIFF                   83  48  84  43  79 /   0   0   0   0   0
MULE CREEK              79  39  79  33  75 /   0   0   0   0   0
FAYWOOD                 80  51  81  46  73 /   0   0   0   0   0
ANIMAS                  87  57  82  50  80 /   0   0   0   0   0
HACHITA                 87  51  81  48  80 /   0   0   0   0   0
ANTELOPE WELLS          87  53  83  47  82 /   0   0   0   0   0
CLOVERDALE              85  49  81  44  77 /   0   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR NMZ110>113.

     WIND ADVISORY FROM 2 PM TO 8 PM MDT SATURDAY FOR NMZ401>417.

TX...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR TXZ055-056.

     WIND ADVISORY FROM 2 PM TO 8 PM MDT SATURDAY FOR TXZ418>424.

&&

14-BIRD
Hazardous weather outlook, Apr 11, 6:17 AM MDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
617 AM MDT FRI APR 11 2014

NMZ401>417-TXZ418>424-121230-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
617 AM MDT FRI APR 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SATURDAY IS THE PRIMARY DAY WITH ELEVATED CONCERNS DUE TO STRONG
WINDS AND VERY DRY CONDITIONS. A WIND ADVISORY HAS BEEN ISSUED FOR
ALL OF SOUTH CENTRAL AND SOUTHWEST NEW MEXICO AND FAR WEST TEXAS
FOR SATURDAY AFTERNOON. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS
TO 50 MPH ARE EXPECTED. WILDFIRE DANGER WILL BE HIGH WITH
INCREASED POTENTIAL FOR LARGE FIRE ESCAPES. WIDESPREAD BLOWING
DUST WILL ALSO BE A CONCERN FOR TRAVEL ACROSS THE REGION FOR BOTH
GROUND AND AIR TRAVEL DUE TO REDUCED VISIBILITIES. MORE STRONG
WINDS IS EXPECTED FOR WEDNESDAY AND THURSDAY OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

ON SATURDAY SPOTTERS ARE ENCOURAGED TO REPORT REAL TIME MEASURED
WIND GUST SPEEDS AND ESTIMATED VISIBILITY RESTRICTIONS TO THE
NATIONAL WEATHER SERVICE.

BIRD

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 6:09 AM MDTWind AdvisoryEPZDoña Ana, Grant, Hidalgo, Luna, Otero, Sierra38 hr

Nearby

Red Flag Warnings in New Mexico, 2014Red Flag Warnings in Texas, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.